MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00330-002-1741-3

Медицинская библиотека · European radiology · 2002

Lethal subarachnoid bleeding under immunosuppressive therapy due to mycotic arteritis.

Weigel Stefanie, Kloska Stephan, Kehl Hans Gerd, Freund Michael

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A subarachnoid haemorrhage (SAH) occurred 67 days after cardiac transplantation in a 10-year-old girl with consecutive immunocompromising therapy. Neither digital subtraction angiography (DSA) nor computed tomographic angiography showed signs of intracranial vascular malformations. One month before the lethal SAH occurred, she had developed arterial hypertension and attacks of severe headache with cerebrospinal fluid (CSF) pleocytosis while CT scans showed an infarct of the left thalamus. Pathologic findings established the rare diagnosis of SAH due to aspergillosis-related mycotic arteritis. Imaging characteristics are presented.

Для цитирования: Weigel Stefanie, Kloska Stephan, Kehl Hans Gerd, Freund Michael. Lethal subarachnoid bleeding under immunosuppressive therapy due to mycotic arteritis.. European radiology. 2002. DOI: 10.1007/s00330-002-1741-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.